# SDR 2007UALA01058

- Difficulty date: April 6, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 25,274 hours, 6,978 cycles
- Engine: Pwa PW4052
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL UNDER AMBER ALERT DUE TO MULTIPLE ELECTRICAL FAULT MESSAGES.  [SUP 05-08-07]  REPLACED LEFT TRANSFORMER RECTIFIER UNIT PER MM24-32-01-401. TEST OK. DC-V 28 PLUS-MINUS 4. A/C READY FOR SERVICE.
